RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 5, Pages 1089–1092 (Mi dan44527)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Diffraction losses in open resonators. A geometric approach

V. F. Lazutkin

Leningrad State University

Full text: PDF file (570 kB)
UDC: 535:621.375.8
Presented: ֻ. ִ. װאההווג
Received: 11.02.1981

Citation: V. F. Lazutkin, “Diffraction losses in open resonators. A geometric approach”, Dokl. Akad. Nauk SSSR, 258:5 (1981), 1089–1092

Citation in format AMSBIB
\Bibitem{Laz81}
\by V.~F.~Lazutkin
\paper Diffraction losses in open resonators. A geometric approach
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 5
\pages 1089--1092
\mathnet{http://mi.mathnet.ru/dan44527}


Linking options:
  • http://mi.mathnet.ru/eng/dan44527
  • http://mi.mathnet.ru/eng/dan/v258/i5/p1089

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 128:2 (2005), 2680–2685  mathnet  crossref  mathscinet
  • Number of views:
    This page:34
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020